Previous |  Up |  Next


Title: О преобразовании простых ломаных линий в плоскости (Russian)
Title: On a Certain Transformation of Simple Polygonal Lines in the Plane (English)
Author: Polák, Václav
Language: Russian
Journal: Matematicko-fyzikálny časopis
Volume: 12
Issue: 3
Year: 1962
Pages: 145-165
Summary lang: English
Category: math
idZBL: Zbl 0132.41104
Date available: 2009-09-25T07:29:04Z
Last updated: 2012-07-31
Stable URL:


Files Size Format View
MathSlov_12-1962-3_1.pdf 2.758Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo